# SDR SIMA200909804

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 22,189 hours, 21,165 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION THE RIGHT FLOORBEAM WAS FOUND TO BE CORRODED AT FRAME 23.  REMOVED CORROSION BY BLENDING AND PERFORMED NDT INSP CLEANED, ALODINED AND PRIMED THE REWORKED AREA.  FILLED IN BLENDED AREA.  FABRICATED A DOUBLER.  REPAIR DONE IAW SRM 53-21-10.  AIRCRAFT RETURNED TO SERVICE.
